The aim of this paper is to prove a blow-up result of the solution for a semilinear scale invariant damped wave equation under a suitable decay condition on radial initial data. The admissible range for the power of the nonlinear term depends both on the damping coefficient and on the pointwise decay order of the initial data. In addition, we give an upper bound estimate for the lifespan of the solution. It depends not only on the exponent of the nonlinear term and not only on the damping coefficient but also on the size of the decay rate of the initial data.
Fujita modified exponent for scale invariant damped semilinear wave equations / Chiarello, Fa; Girardi, G; Lucente, S. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21:2(2021), pp. 2735-2748. [10.1007/s00028-021-00705-2]